# SDR SWAA2022120772033

- Difficulty date: November 15, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 19,661 hours, 9,323 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LEFT SIDE BS 867 ATTACH ANGLE CRACKED AT LOWER FRAME LAVATORY POST.  LOCATED, DRILLED, AND INSTALLED A NEW ATTACH ANGLE IAW SRM 51-40-02.
